# SDR VNAA0710001

- Difficulty date: October 2, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 8,203 hours, 8,494 cycles
- Engine: Ge CF343B1
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73021
- Part serial: 1262
- Condition: Failed
- Location: Nr 2 Hyd Sys
- Part time: 8,205 hours, 8,497 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A NR 2 HYDRAULIC HIGH TEMPERATURE AMBER CAS MESSAGE AFTER TAKEOFF.  CREW FOLLOWED THE QRH AND LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 HYDRAULIC RESERVOIR IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
